By Topic

Comments, with reply, on "2-dimensional consecutive-k-out-of-n:F models" by A.A. Salvia and W.C. Lasher

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Ksir, B. ; Inst. de Math., Constantine Univ., Algeria

The commenter corrects an error in the upper bound calculated in the above-titled paper (see ibid., vol.9, p. 382-5, Aug. 1990) for the reliability of the system considered. The authors acknowledge the correction and point out that it does not affect the validity of the results shown in figures 2-6.<>

Published in:

Reliability, IEEE Transactions on  (Volume:41 ,  Issue: 4 )